# SDR IPXA2025032295372

- Difficulty date: March 6, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,120 hours, 19,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVI COMP R/H SIDE FRAME STA 475 AT LIGHTING HOLE HAS A CRACKED.   INSTALLED THE REPLACEMENT FRAME SPLICE, -3 REPAIR ANGLE, -5 REPAIR STRAP AND ROUND DOUBLER IN CANTED FRAME STA 469.173 RH SIDE AT FWD AVIONICS COMPARTMENT. REF. EA# 011-5310-01-B0421 REV P1 STEP 4 AND MD-11 SRM 53-10-07 REPAIR 1.  ACCOMPLISH REPAIR PER EO-93213-REQ1 AND VT-SAA EA 011-5310-01-B0421 REV. I/R PRIOR TO FLIGHT.
